# SDR AALA201902189013

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 61,425 hours, 15,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 17DEF MOUNTED EMERGENCY LIGHT INOPERATIVE.   FOUND THE CONNECTER AT THE SIDEWALL DISCONNECTED.   RECONNECTED THE CONNECTER IAW 33-51-00.  OPS CHECKED OK.
